Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Swelling of the mon pubis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   My mon pubis is swollen on the left side. I have never experience this before. May you please help me with this ?
User :   Hello
Doctor :   hello
Doctor :   i am know her age please ?
User :   27
User :   It just happen two days ago. It's swollen with a mild throbbing pain when I walk..
Doctor :   since when
Doctor :   ok
Doctor :   what were you doing when you first noticed it ?
User :   I visited the clinic yesterday and they prescribed me CIPROFLOXACIN....I went to the bathroom and I noticed it was an unusaul size.
User :   What is that a symptom of ?
Doctor :   the most common cause is a underline infection
Doctor :   do you have any other symptoms ?
User :   What is an underline infection? No thats the only symptom
User :   Is it ovarian cancer or a cyst?I have been pretty worried.. How can you get reduce the swelling
Doctor :   any urethral infection can cause a swelling of the lymphatics in that area
Doctor :   no dont worry NO CANCER will present like that
Doctor :   i can assure you
User :   oh thank you.. what can I do to get of rid of this infection
User :   infection
Doctor :   the most effective method is that you are already doing
Doctor :   antibiotics course
Doctor :   make sure you take the complete course
User :   I will!
Doctor :   you will be fine in a weeks time
Doctor :   dont worry
Doctor :   its a common condition
User :   It just came out of no where.... so just antibiotics.. swelling of the mon pubis is a common condition
Doctor :   yes just antibiotics
User :   Well! Thank You! Should I refill on the medication or use any other antibiotics
Doctor :   no use the same one
User :   thank you
Doctor :   your most welcome
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor